# SDR UIEA2019012303007

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,377 hours, 19,495 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP EICAS MSG ON TAKEOFF  PAST ROTATION RUN NNL AT 10,000 ML TURNED LEFT AFT FUEL PUMP SWITCH OFF CONTINUES NORMAL OPS.( RESET C/B G-15 ON THE P-6 PANEL IAW AMM 20-60-01 OPS CHECK OF LEFT AFT BOSST PUMP CHECK GOOD AT THIS TIME IAW AMM 28-22-03 )
